# SDR 9606145507

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERHEAD EMERGENCY LIGHTS AT ROW 1 THROUGH 14 AND EXTERIOR LIGHT AT DOOR 1R AND 1L INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACKS M730 AND M731, OPERATIONAL CHECK NORMAL.
